Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 63 found articles
 
 
  A memetic algorithm for enhancing the robustness of scale-free networks against malicious attacks
 
 
Title: A memetic algorithm for enhancing the robustness of scale-free networks against malicious attacks
Author: Zhou, Mingxing
Liu, Jing
Appeared in: Physica. A, Statistical mechanics and its applications
Paging: Volume 410 (2014) nr. C pages 13 p.
Year: 2014
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 63 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands